Question: If i take garcinia cambogia will it interfere with my other meds?
I take 40 mg of Lisinopril, 20mg of Pravastatin, 5mg Amlodipine Besylate, once per day.
I take 100 mg of Sertraline Hcl Tabs. (one and one half per day)
I use Clobex as needed for Psoriasis on my legs.
I am on oxygen 24 hours a day @3 liters.
I do take nebs twice a day every 12 hours of Performist and Budesonide Inhalation Suspension
My age is 66 and I am obese. I weigh 315 pounds and I want to lose 150 pounds.
I do not have heart disease, but I am sure that I am headed in that direction. My blood pressure is right around 137 to 145 over 70 generally. My pulse is from 60 to 75.
I believe that my psoriasis is stress related.
I always have problems with yeast in moist areas. I have not had a yeast infection vaginally for many years.
Age: 67 Gender: female
Conditions: High Blood Cholesterol, High Blood Pressure, COPD, Psoriasis, Sleep Disorder Due To A General Medical Condition, Depression - Major
Medications: Lisinopril, Pravastatin Sodium, Amlodipine Besylate, Sertraline, Clobex
(Number of patients like Slo on eHealthMe: 17,447 )
No reply yet (answer the question, or subscribe to this Q&A)
You can also ask your question in a related mobile support group:
- support group for people who have COPD
- support group for people who have Depression - Major
- support group for people who have High Blood Cholesterol
- support group for people who have High Blood Pressure
- support group for people who have Psoriasis
- support group for people who have Sleep Disorder Due To A General Medical Condition
- support group for people who take Amlodipine Besylate
- support group for people who take Clobex
- support group for people who take Lisinopril
- support group for people who take Pravastatin Sodium
- support group for people who take Sertraline
Related topics: Amlodipine Besylate and COPD, Amlodipine Besylate and Depression - Major, Amlodipine Besylate and Psoriasis, Amlodipine Besylate and Sleep Disorder Due To A General Medical Condition, Clobex and High Blood Cholesterol, Clobex and High Blood Pressure, Lisinopril and COPD, Lisinopril and Depression - Major, Lisinopril and Psoriasis, Lisinopril and Sleep Disorder Due To A General Medical Condition, Pravastatin Sodium and COPD, Pravastatin Sodium and Depression - Major, Pravastatin Sodium and Psoriasis, Pravastatin Sodium and Sleep Disorder Due To A General Medical Condition, Sertraline and COPD, Sertraline and High Blood Cholesterol, Sertraline and High Blood Pressure, Sertraline and Psoriasis, Sertraline and Sleep Disorder Due To A General Medical Condition, COPD and Depression - Major, COPD and High Blood Cholesterol, COPD and High Blood Pressure, COPD and Psoriasis, Depression - Major and COPD, Depression - Major and High Blood Cholesterol, Depression - Major and High Blood Pressure, Depression - Major and Psoriasis, Depression - Major and Sleep Disorder Due To A General Medical Condition, High Blood Cholesterol and COPD, High Blood Cholesterol and Depression - Major, High Blood Cholesterol and High Blood Pressure, High Blood Cholesterol and Psoriasis, High Blood Cholesterol and Sleep Disorder Due To A General Medical Condition, High Blood Pressure and COPD, High Blood Pressure and Depression - Major, High Blood Pressure and High Blood Cholesterol, High Blood Pressure and Psoriasis, High Blood Pressure and Sleep Disorder Due To A General Medical Condition, Psoriasis and COPD, Psoriasis and High Blood Cholesterol, Psoriasis and High Blood Pressure, Sleep Disorder Due To A General Medical Condition and COPD, Sleep Disorder Due To A General Medical Condition and Depression - Major, Sleep Disorder Due To A General Medical Condition and High Blood Cholesterol, Sleep Disorder Due To A General Medical Condition and High Blood Pressure, Sleep Disorder Due To A General Medical Condition and Psoriasis
Can you answer these questions (Ask a question):
- I had an a trial fibrilation episode at 1:30 in the morning,took aspirin,slept for 3 hours,woke up with severe headache, took tylenol,no help,what to do,is this for 3 hours fter
Is headache normal,never happened before.usually have throbbing headache fora minute after atrial fib episode,but not one lasting all day.
- Could my occasional a-fib be caused by amlodipine?
My a-fib comes and goes. A year ago I was having episodes occasionally, usually related to either caffeine or alcohol. After I stopped using either my a-fibs disappeared for 9 months, then in September I started having them again, suddenly increasing this month to 3 times per week. I have been taking 5 mg of amlodipine besylate per day for 7 years. With my cardiologist's permission I just recently reduced my dosage by half since my blood pressure was occasionally very low. Could the reduction in dosage actually have triggered the increased frequency?
- Is trazodone and trazodone hcl the same ? with trazodone i dont stay asleep so i also take 5mg of zolpidem and some nights cut it in half
Trazodone doesn't work without ME also taking zolpidem
- Is a side effect of losartan hair loss?
My doctor took me off Lisinopril due to the cough and put me on Losartan. After about 1 year I noticed hair breakage and hair loss. Can the hair damage be reverse by going back to Lisinopril?
- Should you take zoloft with keppra and lamictal (1 answer)
Should I take Zoloft with Keppra and Lamictal?
I sometimes feel like I am going to have seizure and this became more prevalent when I began taking Zoloft
- What interactions have been reported while taking lisinopri 5lmg; amlodipine besylate 5mg; and matopril tartrate 25mg
trying to determine if the above list of drugs are safely taken on a daily bases and if any interact causing adverse symptoms. recently had severe episodes of chest pain,test resulted in no heart attack or pulmonary embolism.
Am concerned medications could be causing my symptoms
- Taking prozac nowfor depression. (20mg 2xdaily) want to add chantix to quit smoking
I am taking Prozac for maor depessive disorder. I want to take chantix to helpme quit smoking. do I take chantix in addition to prozac or replacing prozac?
- Dr said january xray showed mild emphysema, then left room, can you diagnose from chest xray and would he not have given medicine if bad enough
depression whole life, anxiety, have had pneumonia at least 6 times but not lately, bronchitis. Am not out of breath.
- What to do against vomitting after some light sport effort
During slow bicycling < 10 km per hour, or during swimmingI get nausea and if I continu I have to vommit
- I am having muscle spasms in my rib cage area. i take lisinopril 25 ml. i have tried increasing fluids and drinking sport drinks.
- Do you have diagnosed svt and hbp and been prescribed prednisone
- Can statins cause hair loss?
About 6 weeks after having a heart attack (successfully treated with one coronary artery stent) noticeable amounts of hair was in the drain after shampooing. The amount has waxed and waned some since, but recently increased a lot. I realize that the stress of having a heart attack can, by itself, result in hair loss. However, it is now 11 months post HA and doing very well, so am concerned about other possible causes of hair loss. I have found anecdotal reports on the internet implicating statins and Effient, but not official reports of them possibly causing hair loss. I had been on the thyroid and liothyronine prior to the HA and was not experiencing unusual hair loss, so I am not inclined to attribute the hair loss to thyroid condition or the thyroid meds.
- Hallucinations and medications (1 answer)
Could any of these medications cause hallucinations?
- Taking pradaxa for af. have developed severe pain in joints. dx with osteoarthritis. i feel that the pradaxa has caused this.
Does anybody out there have this condition as the result of being placed on Pradaxa. Having pain in most joints. Dx. with Osteoarthritis. Very concerned about continuing with Pradaxa since there is no medication that can be given to you if you start bleeding. I feel that the Pradaxa has caused the Osteoarthritis. Is anybody taking a natural supplement in lue of a prescribed blood thinner. Help!!!!!!